# SDR GTIA040662

- Difficulty date: June 23, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND EXISTING REPAIR AT FS 427 BETWEEN LONGERONS 18 AND 20R REQUIRES TO BE REPLACED WITH DC9/MD80 SRM 53-05 FIG 105 REPAIR.  INSTALLED REPAIR NO LONER MEETS REQUIREMENTS FOR REPAIR AREA.  REMOVED EXISTING REPAIR DOUBLER.  FABRICATED DOUBLER AND TRIPLER.  INSTALLED DOUBLER AND TRIPLER.  (M)
